Portugaliae Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 57, No. 1, pp. 97-126 (2000)

Previous Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



Optimal Control Problems with Weakly Converging Input Operators in A Nonreflexive Framework

Lorenzo Freddi

Dipartimento di Matematica e Informatica, Università di Udine,
via delle Scienze 206, 33100 Udine - ITALY
E-mail: freddi@dimi.uniud.it

Abstract: The variational convergence of sequences of optimal control problems with state constraints (namely inclusions or equations) with weakly converging input multi-valued operators is studied in a nonreflexive abstract framework, using $\G$-convergence techniques. This allows to treat a lot of situations where a lack of coercivity forces to enlarge the space of states where the limit problem has to be imbedded. Some concrete applications to optimal control problems with measures as controls are given either in a nonlinear multi-valued or nonlocal but single-valued framework.

Keywords: Optimal Control; $\Gamma$-convergence; functionals defined on measures; weak convergence; multi-valued operators; inclusions.

Classification (MSC2000): 49J45.

Full text of the article:

Electronic version published on: 31 Jan 2003. This page was last modified: 27 Nov 2007.

© 2000 Sociedade Portuguesa de Matemática
© 2000–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition